# SDR DALA2016021801181

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 48,628 hours, 6,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK EPSU DOOR 4 17WL, 18WL, AND BCCR 19WL FAILED EPSU TEST.  REPLACED EPSU BATTERIES AT 17WL, 18WL, AND 19WL.
